I can't believe how much I've changed now that I'm on so many meds. I can't remember words, I have no vocabulary left. I can't walk straight, can rarely drive. Thank God for my husband or I don't know what I'd do. Is anyone else feeling this way?
I am so sorry you are feeling “brain dead”. I have experienced this for over 7 years and I am to the point of having the nerves severed completely to stop the pain hence hopefully stop the drugs. I agree, my husband has been my salvation but I fear he too is tired. I hope you find relief on your good days.
Yes, and I felt this way before meds. I have been on meds for one day. It is horrible to feel pain and a fog state of mind. I have difficulty speaking too, after a few minutes of talking my voice is hoarse. Is that normal for TN? I have just been diagnosed with TN. I am deeply sorry you are going through this.
Yes I have that issue constantly
I was in a manager roll and had to step back due to the lack of focus even though i knew what I was doing it would take me a few moments or more than a few moments to answer questions etc or respond to things
Half way through a sentence I would loose focus.
My nuro constantly wanted to increase my meds but I always resisted as I can’t exist without a job.
When ever I increased any meds I was like a zombi
I found the sweet spot but unfortunately it did not cover the pain etc.
( no longer an issue ATM )
All you can do is try and find your sweet spot
All the best
I can't figure out how I made this large so I'll write with what I have. Thank you all for commenting on this. I was feeling very sorry for myself and it's nice to know I'm not alone.
Today I heard Dr Devor, who is one of the world's leading researchers on pain, speak at the OHSU International Neurological conference, and he spoke directly to the issue of brain fog, or as he calls it the one has a head full of cotton thanks to the side effects. He feels that the best way to deal with this is to come up with a medication that does not cross the blood brain barrier. When he asked me if I had ever had the cotton brain, or brain fog problems due to medications, I emphatically said yes. I fear it is a common problem with all the medications used for TN.
i dont unnerstand the quuuueschun